# SDR DHL200180241C

- Difficulty date: November 26, 2000
- Submitted: January 3, 2001
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46076
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT COMPT  682A FLOOR PANEL ANGLE CRACKED (LOWER PART)AT ES 208.000.REMOVED CRACKED ANGLE PER SRM 53-2-3. FABRICATED NEW ANGLE PER SRM 53-2-3.TREATED AND PRIMED PER SRM 51-1-8B. INSTALLED NEW ANGLE PER SRM 53-2-3.
